# SDR CA970128003

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Part number: 2056501100
- Condition: Cracked
- Location: L/H Lock Barrel
- Part time: 100 hours
- Component: Diamon, 2056501100
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) A 30 INCH CRACK DEVELOPED IN THE CANOPY, RADIATING FROM THE CANOPY LOCK CYLINDER ON THE LEFT OF THE CANOPY RAIL AND MOVING UPWARDS TO THE 11 O'CLOCK POSITION.
